# SDR SIMA20240819001

- Difficulty date: August 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N269NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000774
- Aircraft time: 14,787 hours, 9,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH#12; LH#1 AND LH #2 EMERGENCY FLOOR LIGHT STRIP IS CRACKED AND FADED. COMPLETE: REPLACED RH#12; LH#1  LH #2 EMERGENCY FLOOR LIGHT STRIP IAW AMM 33-50-21.
